ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community  

Go Back   ADD Forums - Attention Deficit Hyperactivity Disorder Support and Information Resources Community > TREATMENT & MANAGEMENT > Medications > Concerta
Register Blogs FAQ Chat Members List Calendar Donate Gallery Arcade Mark Forums Read

Concerta (methylphenidate) Time released Ritalin - 10 hour long acting tablet.

Reply
 
Thread Tools Display Modes
  #1  
Old 09-19-18, 01:09 PM
Dawn_h Dawn_h is offline
Newbie
 

Join Date: Sep 2018
Location: Québec
Posts: 4
Thanks: 0
Thanked 2 Times in 2 Posts
Dawn_h is on a distinguished road
Unhappy Feeling weird

Hello,

I started taking concerta (again) 6 days ago, after I stopped for about 2 years. Right now I am only on 18 mg, I used to be on 36mg, but can't really remember how I felt, except that I had many panic attack, being an anxious person.

The first 3 days were just perfect, I had so much focus and energy, I never had that much in my life. I did all my chores, did all my homeworks, felt very patient and happy.

Sadly, this didn't last. Since monday evening, I have beel feeling tired, anxious, dizzy and very irritated. This morning, I started crying for no apparent reason, and it took me a while to control myself. I do feel very anxious about the side effects of the concerta. I am scared to go to work because I don't know how I'm gonna react on the drugs, so maybe that's why I started crying.

I'm having a hard time to focus on my homeworks, I feel lazy, my shoulders feel heavy, my head is burning and my vision is blurry. I feel like I'm not controlling my body, you know, kinda like what depersonnalization does to you. I slept well the first 2 nights, but now my sleeping is not that good.

I'm wondering if these effects will wear off, or if it's just not the right pill for me? It's making me sad that it was working so well at the beginning..I'm wondering if I should stop them for a couple of days to see if I get better, my doctor is away for the week and I don't want to be feeling like that.

Have any of you ever experienced those effects?

Thanks!
Reply With Quote
The Following User Says Thank You to Dawn_h For This Useful Post:
benito (09-20-18)
  #2  
Old 09-19-18, 02:32 PM
Emre22's Avatar
Emre22 Emre22 is offline
Committee Member
 

Join Date: Jun 2017
Location: Turkey
Posts: 733
Thanks: 544
Thanked 489 Times in 332 Posts
Emre22 is a name known to allEmre22 is a name known to allEmre22 is a name known to allEmre22 is a name known to allEmre22 is a name known to allEmre22 is a name known to all
Re: Feeling weird

You should call your doctor

It seems like more than a side effect

Maybe you have other disorders beside ADHD
__________________
“Instinct is a lie, told by a fearful body, hoping to be wrong.”
“Let go your earthly tether. Enter the void. Empty and become wind.”
“New growth cannot exist without first the destruction of the old.”

Air Nomad Guru Laghima
Reply With Quote
  #3  
Old 09-19-18, 04:42 PM
Dawn_h Dawn_h is offline
Newbie
 

Join Date: Sep 2018
Location: Québec
Posts: 4
Thanks: 0
Thanked 2 Times in 2 Posts
Dawn_h is on a distinguished road
Re: Feeling weird

Hey,

My doctor is away for the week, so I think I won't take the meds until he comes back. I do have problems with anxiety, but I'm not sure what "other problems" you are thinking about?
Reply With Quote
The Following User Says Thank You to Dawn_h For This Useful Post:
Emre22 (09-20-18)
Sponsored Links
  #4  
Old 09-20-18, 03:37 AM
benito's Avatar
benito benito is offline
Member
 

Join Date: Aug 2012
Location: spain
Posts: 94
Thanks: 88
Thanked 47 Times in 39 Posts
benito is on a distinguished road
Re: Feeling weird

Quote:
Originally Posted by Dawn_h View Post
Hey,

My doctor is away for the week, so I think I won't take the meds until he comes back. I do have problems with anxiety, but I'm not sure what "other problems" you are thinking about?
I think you need something to rest at night. Do not take the pills this week and wait to talk to your doctor. Regards.
__________________
43 years old. ADHD-PI with depression and mood disorder. Social anxiety.

My meds

Morning: Vyvanse 50mg and effexor xr 75mg

night: Brintellix 20mg, lamictal 300mg, abilify 5mg, seroquel 200mg and clonazepam 0.5mg
Reply With Quote
  #5  
Old 09-20-18, 05:26 AM
sarahsweets's Avatar
sarahsweets sarahsweets is offline
Mod-A-holic
 

Join Date: Mar 2011
Location: nj, usa
Posts: 28,055
Thanks: 5,729
Thanked 32,408 Times in 15,013 Posts
sarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond reputesarahsweets has a reputation beyond repute
Re: Feeling weird

Does your doc have someone who is covering for them?
__________________
President of the No F's given society.

I carried a watermelon?
Reply With Quote
  #6  
Old 09-20-18, 10:37 AM
Budkeiser's Avatar
Budkeiser Budkeiser is offline
Member
 

Join Date: Mar 2018
Location: Wisconsin
Posts: 86
Thanks: 23
Thanked 78 Times in 51 Posts
Budkeiser is on a distinguished road
Re: Feeling weird

I would suggest to continue taking the medication as advised. It could be hormonal, diet, allergies or something else externally influencing the reaction.
Meanwhile if the side effects become intolerable, consult with the covering doctor or make an appointment with your doctor at first opportunity.
__________________
Sometimes you're the windshield, sometimes you're the bug.
Reply With Quote
  #7  
Old 09-20-18, 12:33 PM
Emre22's Avatar
Emre22 Emre22 is offline
Committee Member
 

Join Date: Jun 2017
Location: Turkey
Posts: 733
Thanks: 544
Thanked 489 Times in 332 Posts
Emre22 is a name known to allEmre22 is a name known to allEmre22 is a name known to allEmre22 is a name known to allEmre22 is a name known to allEmre22 is a name known to all
Re: Feeling weird

Quote:
Originally Posted by Dawn_h View Post
Hey,

My doctor is away for the week, so I think I won't take the meds until he comes back. I do have problems with anxiety, but I'm not sure what "other problems" you are thinking about?
I m not a psychatrist
Just my opinion
__________________
“Instinct is a lie, told by a fearful body, hoping to be wrong.”
“Let go your earthly tether. Enter the void. Empty and become wind.”
“New growth cannot exist without first the destruction of the old.”

Air Nomad Guru Laghima
Reply With Quote
  #8  
Old 09-20-18, 12:41 PM
Dawn_h Dawn_h is offline
Newbie
 

Join Date: Sep 2018
Location: Québec
Posts: 4
Thanks: 0
Thanked 2 Times in 2 Posts
Dawn_h is on a distinguished road
Re: Feeling weird

Thanks for the answer. My doc will be back next week. I didn't take the pill today because I got scared yesterday with the panic attack.
I really feel like ****, I am exhausted (and I slept 9 hours), my body feels heavy, I'm Moody, time goes by so slowly and I CAN'T focus at all. I'm wondering if I should start taking them again or not.

I might have, what we call here, a "seasonal depression", because I started to get really tired and irritated at the end of August.
Reply With Quote
Reply

Bookmarks


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
concerta and dizziness and feeling of being off Balance Charmcityguy22 Concerta 3 08-12-17 12:52 AM
Feeling like being on ADHD meds without the meds john2100 Adult Diagnosis & Treatment 3 11-20-16 06:39 AM
Adderall 2nd day, feeling uneasy Sunshine33 Adderall 4 07-20-16 10:36 AM
Weird problem darkpulpz General ADD Talk 17 06-25-12 11:24 AM
how long did it take to find the meds that worked for you? just feeling frustrated mollycase Adult Diagnosis & Treatment 8 05-11-10 12:50 PM


All times are GMT -4. The time now is 11:15 PM.


Powered by vBulletin® Version 3.7.4
Copyright ©2000 - 2018, Jelsoft Enterprises Ltd.
(c) 2003 - 2015 ADD Forums